Year 2020, Volume 12 , Issue 2, Pages 166 - 175 2020-12-31

Timelike Ruled Surfaces in de-Sitter 3-Space

Tuğba MERT [1]


In this paper, timelike ruled surfaces are studied in de-Sitter space $S_{1}^{3}.$ A ruled surface in the de-Sitter space $S_{1}^{3}$ is obtained by moving a geodesic along a curve. Developable ruled surface, striction point, striction curve, dispersion parameter and orthogonal trajectory concepts are investigated for the obtained ruled surface.
Straight Geodesic, Base Curve, Central Point, Central Curve
  • Kasedou, M., Spacelike submanifolds in de sitter space, Demonstratio Mathematica, XLIII(2)(2010), 401--418.
  • Mert,T., Spacelike ruled surfaces in hyperbolic 3-space, Cumhuriyet Sci. J., 39(2)(2018), 314--324.
  • O'Neill, B., Semi-Riemannian Geometry with Applications to Relativity, Academic Press, New York, 1983.
  • Ratcliffe, J., Foundations of Hyperbolic Manifolds, Springer, 1994.
  • Sabuncuoğllu, A., Generelized Ruled Surface, Associate Proffesorshiph Thesis, Ankara University, 1982.
  • Thas, C., A gauss map on hypersurfaces of submanifolds in Euclidean spaces, J.Korean Math. Soc., 16(1)(1979), 17--27.
  • Turgut, A., Spacelike and Timelike Ruled Surface on the Minkowski 3-Space, Ph. D. Thesis, Ankara University, 1995.
  • Turgut, A., Hacısalihoğlu, H., Timelike ruled surface in the Minkowski 3-space, Far East J. Math. Sci., 5(1)(1997), 83--90.
Primary Language en
Subjects Mathematics
Journal Section Articles
Authors

Orcid: 0000-0001-8258-8298
Author: Tuğba MERT (Primary Author)
Institution: CUMHURİYET ÜNİVERSİTESİ
Country: Turkey


Dates

Publication Date : December 31, 2020

Bibtex @research article { tjmcs734243, journal = {Turkish Journal of Mathematics and Computer Science}, issn = {}, eissn = {2148-1830}, address = {}, publisher = {Matematikçiler Derneği}, year = {2020}, volume = {12}, pages = {166 - 175}, doi = {10.47000/tjmcs.734243}, title = {Timelike Ruled Surfaces in de-Sitter 3-Space}, key = {cite}, author = {Mert, Tuğba} }
APA Mert, T . (2020). Timelike Ruled Surfaces in de-Sitter 3-Space . Turkish Journal of Mathematics and Computer Science , 12 (2) , 166-175 . DOI: 10.47000/tjmcs.734243
MLA Mert, T . "Timelike Ruled Surfaces in de-Sitter 3-Space" . Turkish Journal of Mathematics and Computer Science 12 (2020 ): 166-175 <https://dergipark.org.tr/en/pub/tjmcs/issue/58180/734243>
Chicago Mert, T . "Timelike Ruled Surfaces in de-Sitter 3-Space". Turkish Journal of Mathematics and Computer Science 12 (2020 ): 166-175
RIS TY - JOUR T1 - Timelike Ruled Surfaces in de-Sitter 3-Space AU - Tuğba Mert Y1 - 2020 PY - 2020 N1 - doi: 10.47000/tjmcs.734243 DO - 10.47000/tjmcs.734243 T2 - Turkish Journal of Mathematics and Computer Science JF - Journal JO - JOR SP - 166 EP - 175 VL - 12 IS - 2 SN - -2148-1830 M3 - doi: 10.47000/tjmcs.734243 UR - https://doi.org/10.47000/tjmcs.734243 Y2 - 2020 ER -
EndNote %0 Turkish Journal of Mathematics and Computer Science Timelike Ruled Surfaces in de-Sitter 3-Space %A Tuğba Mert %T Timelike Ruled Surfaces in de-Sitter 3-Space %D 2020 %J Turkish Journal of Mathematics and Computer Science %P -2148-1830 %V 12 %N 2 %R doi: 10.47000/tjmcs.734243 %U 10.47000/tjmcs.734243
ISNAD Mert, Tuğba . "Timelike Ruled Surfaces in de-Sitter 3-Space". Turkish Journal of Mathematics and Computer Science 12 / 2 (December 2020): 166-175 . https://doi.org/10.47000/tjmcs.734243
AMA Mert T . Timelike Ruled Surfaces in de-Sitter 3-Space. TJMCS. 2020; 12(2): 166-175.
Vancouver Mert T . Timelike Ruled Surfaces in de-Sitter 3-Space. Turkish Journal of Mathematics and Computer Science. 2020; 12(2): 166-175.
IEEE T. Mert , "Timelike Ruled Surfaces in de-Sitter 3-Space", Turkish Journal of Mathematics and Computer Science, vol. 12, no. 2, pp. 166-175, Dec. 2021, doi:10.47000/tjmcs.734243